# SDR SWAA2022022217668

- Difficulty date: August 2, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 277-294.5 BL0 WL 208 / REMOVED AND REPACED CRACKED FLOOR SUPPORT AT BS 277 - 294.5 BL0 WL 208. FLOOR SUPPORT DRILLED I.A.W. SRM 51-40-05 TABLE A AND DWG 141A5400. FLOOR SUPPORT INSTALLED I.A.W. SRM 51-40-02 7. AND DWG 141A5400
